# SDR EIA2005144

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR INNER LOWER SKIN CORRODED SEVERAL PLACES.  REMOVED CORROSION FROM FT LOWER C/D INNER SKIN PER B747 SRM 51-10-01 AND REPAIRED INNER LWR SKIN PER ECRA 487-52-002-2.
